# SDR IXXA9800019

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DCHECK INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE FRAME SPLICE AT FUSELAGE STATION 270 BETWEEN LONGERONS 24 AND 25 LEFT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER, AND NESTED REPAIR ANGLES IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R32 AND ENGINEERING ORDER 53-DC8-768.
